# SDR AWXA9800125

- Difficulty date: May 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND LEFT AFT SIDE SEAT EMERGENCY LIGHTS INOP FROM MID-LAVS TO AFT GALLEY.  4L AND 4R LOWER EMERGENCY LIGHTS INOP ALSO.  REMOVED AND REPLACED BAD FUSE IN POWER SUPPLY SYSTEM.  OPS CHECK GOOD.
